# SDR DALA2025070805068

- Difficulty date: June 30, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 DTA ER/A 626436-14 SECTION II MONITOR LOG REQUIRES DTA APPROVAL ON OR BEFORE THE NEXT 24 MONTHS AFTER 30-JUN-25. CONTACT LIAISON ENGINEERING, DEPT 555 FOR RESULTS. CORRECTIVE ACTION: C/W ER/A 00-626436. (1061415)
